KFUPM ePrints

An Improved Parallel Algorithm for a Geometric Matching Problem with Applications

Alsuwaiyel, M. H. (2001) An Improved Parallel Algorithm for a Geometric Matching Problem with Applications. Journal of Parallel Algorithms and Applications, 27 (6). pp. 861-865.

[img]
Preview
PDF
92Kb



Item Type:Article
Date:2001
Date Type:Publication
Subjects:Computer
Divisions:College Of Computer Sciences and Engineering > Information and Computer Science Dept
Creators:Alsuwaiyel, M. H.
ID Code:10647
Deposited By:MOHAMMAD HAMAD AL-SUWAIYEL
Deposited On:25 Jun 2008 15:02
Last Modified:12 Apr 2011 13:14

Repository Staff Only: item control page